Thank You

Thanks to everyone who took the time to reply to my post,it is very reassuring to know lovely people do still exist.

In response to whywhy's question I do suffer white coat syndrome and am taking amlodapine for my BP.

According to my GP this syndrome does not exist which we know is rubbish,He just keeps trying to up my dose which I won't allow as I am now exercising and losing weight and want to come off them not take larger amounts.

Again thanks.

4 Replies

oldestnewest
  • Hi Bonnie:)

    You're very welcome:) xxx

  • Hi bonny

    Its a pleasure :-)

    Well I think it is a well known fact then when we feel anxious are BP will read higher , so not sure where your doctor is coming from but I know they can all think differently with what they believe & advise us

    I know when I started on BP meds that my GP rather than increasing the dose as I didn't want to be on something to high tried me on a few different ones till we found one that worked & suited me , not sure if that would be something yours would consider or maybe you have tried that or don't want to , just thought I would mention it

    Hope you have a lovely weekend :-)

    Love

    whywhy

    xxx

  • Hi Bonny

    When my hubby was having a small procedure,his bp was raised,he told the doc that he didn't have high bp,doc told him it was due to white coat syndrome.So even doctors disagree on this.

    I know so many people whose bp goes up at the docs or hospital xxx

  • My daughter in law is a heart nurse yes she says white coat syndrome is a known factor as I've got it as I would put up with issues rather than see a GP I made every excuse in the book not to see a doctor ,that is until I got the virus I had ,lost over 4stone in weight in 4months still would not go to a GP for help ,When I did finally go ,is when my troubles really began all from 1st packet of tablets ,then the anxiety , now high BP too.on reflection wished I had a word with a chemist first as virus left me with rhinitis all maybe needed was a nasal or antihistamine anxiety and high BP go hand in hand .the GP who says white coat syndrome don't exist well words fail me glad he's not my GP . Hospitals know it's a problem to patients . Warm wishes to all on site xx

You may also like...